# SDR SWAA2024102852290

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 77,947 hours, 46,489 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG MIDDLE DOOR CRACKED AT FWD LWR CUTOUT<[01] REMOVED L/H MLG CTR & INNER DOOR. I.A.W.AMM 32-13-11 OK TO CONTINUE PER CDL 32-10-3XC
